Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the index of a fibered manifold


Authors: S. S. Chern, F. Hirzebruch and J.-P. Serre
Journal: Proc. Amer. Math. Soc. 8 (1957), 587-596
MSC: Primary 55.0X
MathSciNet review: 0087943
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1957-0087943-0
PII: S 0002-9939(1957)0087943-0
Article copyright: © Copyright 1957 American Mathematical Society